|could my swollen foot be a side effect of atripla
Oct 31, 2012
Hi I am a 40 year old woman who has been on atripla for almost 2 years with no side effects or problems. about two months ago i started toget pain and swelling in my right foot and ankle, i put it down to perhaps the gym maybe overuse, but i didnt actually hurt it whilst working out. it was a couple of days later getting out of bed my foot was sore and swollen. i got a xray ct scan which showed no damge to tendons or fractures, just swelling of the bursa. i was prescribed different anti inflamatories including naproxyn,volateren,mobic andindomathiacin and prednisone all had no effect on pain or swelling. i put up with this for about 6 weeks and then went to a sports medicne doctor 10 days ago who was pretty sure from looking at my foot that i have gout, she ordered blood tests to confirm that but they came back negative for gout and kidney function was fine. she is suggesting that i see a rhuematologist who could put a needle in my foot and sample the fluid. i told her about the hiv meds i am on atripla and she seemed to think that there was no link. i am in so much pain cannot wear proper shoes only flip flop sandals my right foot is very swollen and enlarged. should i make an appointment with my hiv doctor
| Response from Dr. Henry
Localized pain/swelling in foot as you have experienced is unlikely to be due to Atripla. Regardless I would inform your HIV doctor so he/she can monitor situation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Does Sex Affect Cervical Dysplasia?
- Does Sore Always Mean Std?
- Std That Causes Chest Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.